# SDR CA131008005

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 481505
- Condition: Failed
- Location: Nlg Steering
- Part time: 18,316 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND VACATING RUNWAY, NOSE WHEEL STEERING FAILED WITH ASSOCIATED CAUTION. UNABLE TO STEER ONTO STAND WITH DIFFERENTIAL BRAKING SO SHUTDOWN ON TAXIWAY. SCU FAULT CODE SOVC, STEERING MANIFOLD REPLACED.
